# SDR SWIA202163134

- Difficulty date: October 7, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY DOOR HANDLE CUT OUT HAS GOUGES IN MULTIPLE AREAS.  MARKED   (C CHECK RO 12-19-21)   REMOVED AND INSTALLED NEW AFT BAGGAGE DOOR HANDLE HOUSING PER CRJ 700 SRM 51-42-21-001-001-A01 AND DWG # CC670-38702 REV -A. PRESS LEAK CK GOOD AT THIS TIME / COMPLIED WITH TASK CARD 51-900-1002-SKY
